MathSciNet Relay Station
MathSciNet bibliographic data
MR448304 (56 #6611) 54D99
Cameron, D. E. Maximal QHC-spaces. Rocky Mountain J. Math. 7 (1977), no. 2, 313–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement